MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH CRVD REINF CUFF ET 8.0MM

TELEFLEX MEDICAL SDN. BHD. RUSCH CRVD REINF CUFF ET 8.0MM
Model Number IPN040971
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "the balloon inflation was not normally operated and the product was not fixed during intubation".No patient injury or harm reported.Patient condition reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The sample was returned for evaluation.A visual exam was performed and no defects were observed.Functional testing was then performed and the cuff and pilot balloon were inflated to 25mbar using a calibrated endotest meter.No issues were encountered.The sample was then immersed in water for leak testing.No air bubbles were observed coming from the cuff or pilot balloon indicating no leakage.The complaint of leakage could not be confirmed.There were no issues found with the returned sample.The device functioned as intended.

Brand Name
RUSCH CRVD REINF CUFF ET 8.0MM
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
MDR Report Key11447119
Report Number8040412-2021-00070
Device Sequence Number4046973
Product Code BTR
UDI-Device Identifier14026704340986
UDI-Public14026704340986
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN040971
Device Catalogue Number103902-000080
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2021
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer04/13/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1